# SDR AALA202401054605

- Difficulty date: December 28, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 35,099 hours, 14,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR INTERCOSTAL FROM STA 312 TO STA 328, LBL 47. REPLACED INTERCOSTAL PER AARD 51-00-05.
